Angiotensin-Converting Enzyme Inhibitor-Induced Angioedema.
Аннотация
Angioedema is a well-recognized and potentially lethal complication of angiotensin-converting enzyme inhibitor (ACEi) therapy. In ACEi-induced angioedema, bradykinin accumulates due to a decrease in its metabolism by ACE, the enzyme that is primarily responsible for this function. The action of bradykinin at bradykinin type 2 receptors leads to increased vascular permeability and the accumulation of fluid in the subcutaneous and submucosal space. Patients with ACEi-induced angioedema are at risk for airway compromise because of the tendency for the face, lips, tongue, and airway structures to be affected. The emergency physician should focus on airway evaluation and management when treating patients with ACEi-induced angioedema.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.